# SDR ASAA2013031994198

- Difficulty date: March 19, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 21,428 hours, 6,515 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT PACK LIGHT ILLUMINATED.  IT WILL NOT EXTINGUISH WHEN MASTER CAUTION IS RESET.  ACCOMPLISHED FIM TASK 21-61, NR 801, NR 2 PACK ZONE TEMP CONTROL SHOWS TCV FAULT RESET AND CHECKED OK.  NR 1 PACK ZONE TEMP CONTROLLER SHOWS STAND BY PACK CONTROLLER FAULT RESET AND CHECKS OK GROUND VERIFICATION CHECKS SUCCESSFUL.
